Resultados globales: 3 registros encontrados en 0.05 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
28 p, 389.4 KB The normal distribution in some constrained sample spaces / Mateu-Figueras, Glòria (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Pawlowsky-Glahn, Vera (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Egozcue, Juan-José (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
Phenomena with a constrained sample space appear frequently in practice. This is the case, for example, with strictly positive data, or with compositional data, such as percentages or proportions. If the natural measure of difference is not the absolute one, simple algebraic properties show that it is more convenient to work with a geometry different from the usual Euclidean geometry in real space, and with a measure different from the usual Lebesgue measure, leading to alternative models that better fit the phenomenon under study. [...]
SORT : statistics and operations research transactions, Vol. 37, Núm. 1 (January-June 2013) , p. 29-56  
19 p, 186.6 KB Convergence in variable Lebesgue spaces / Cruz-Uribe, David (Trinity College (Estats Units d'Amèrica). Department of Mathematics) ; Fiorenza, Alberto (Università di Napoli. Dipartimento di Costruzioni e Metodi Matematici in Architettura) ; Istituto per le Applicazioni del Calcolo "Mauro Picone". Napoli Consiglio Nazionale delle Ricerche
We consider the relationship in the variable Lebesgue space Lp(·)(Ω) between convergence in norm, convergence in modular, and convergence in measure, for both bounded and unbounded exponent functions.
2010 - 10.5565/PUBLMAT_54210_08
Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 441-459  
34 p, 225.9 KB Multilinear commutators for fractional integrals in non-homogeneous spaces / Guoen, Hu ; Yan, Meng ; Dachung, Yang
Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
2004 - 10.5565/PUBLMAT_48204_03
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 335-367  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.